MathSciNet Relay Station
MathSciNet bibliographic data
MR941439 05C38 (52A35)
Duchet, Pierre Convex sets in graphs. II. Minimal path convexity. J. Combin. Theory Ser. B 44 (1988), no. 3, 307–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement